MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PENCIL, CAUTERY, ROCKER, PTFE

Medline Industries, LP MEDLINE; PENCIL, CAUTERY, ROCKER, PTFE
Catalog Number ESRK3002P
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "coagulation part of the pen was fine, but the cutting part would not work at all.".
 
Additional Manufacturer Narrative
The customer reported that the coagulation part of the pen was fine, but the cutting part would not work at all.Medline quality received 1 ea for evaluation, and a functional inspection was conducted with the provided sample; the sample was plugged into a bovie generator and functioned properly when using cut mode.The reported concern could not be confirmed, as the sample functioned normally on cutting mode, and the cause was documented as not confirmed with received sample.A retrospective review of the past year indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PENCIL, CAUTERY, ROCKER, PTFE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50691585
Report Number1417592-2026-34720
Device Sequence Number18555284
Product Code GEI
UDI-Device Identifier30193489017735
UDI-Public30193489017735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040780
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberESRK3002P
Device Lot Number09522010006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown